Symmetric functions of two noncommuting variables

Agler, J and Young, NJ (2014) Symmetric functions of two noncommuting variables. Journal of Functional Analysis, 266 (9). pp. 5709-5732. ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
  • Agler, J
  • Young, NJ
Copyright, Publisher and Additional Information: ©2014 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license.
Dates:
  • Published: 1 May 2014
  • Published (online): 11 March 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Newcastle University/EPSRCBH 122321
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2017 14:05
Last Modified: 01 Jul 2017 12:54
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jfa.2014.02.026

Share / Export

Statistics